An Unexpected Death During Oxygen-Ozone TherapyMarchetti, Daniela M.D.; La Monaca, GiuseppeThe American Journal of Forensic Medicine and Pathology: June 2000 - Volume 21 - Issue 2 - p 144-147 Articles Buy Abstract Author InformationAuthors An unexpected death is described that was caused by gas embolism that occurred during oxygen-ozone (O2/O3) therapy administered by autohemotransfusion for psoriasis. This unusual complication suggests the necessity of investigating benefits and adverse effects of medical ozone application. From the Institute of Forensic Medicine, S. Cuore University, Rome, Italy. Manuscript received October 6, 1999; revised May 7, 1999; accepted May 22, 1999. Address correspondence and reprint requests to Daniela Marchetti, M.D., Istituto di Medicina Legale, Universita Cattolica Sacro Cuore, L.go Francesco Vito n.1, 00168 Rome, Italy. © 2000 Lippincott Williams & Wilkins, Inc.